# SDR 95ZZZX3233

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34CT
- Make and model: Hughes 369E
- Aircraft serial: 0392E
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 150SG117Q
- Condition: Shaft Sheared
- Location: Start/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL OPERATION, STARTER/GENERATOR FAILED DUE TO SHEARING OF SHAFT.
